# SDR SWAA2025100210933

- Difficulty date: September 3, 2025
- Submitted: October 2, 2025
- Operation: Air carrier
- Aircraft: N8618N
- Make and model: Boeing 737-8H4
- Aircraft serial: 36915
- Aircraft time: 39,747 hours, 19,114 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK CARGO TRACK RBL 13.84 AND STA 747 AFT CARGO COMPARTMENT.  REPAIRED CARGO TRACK LOCATED RBL 13.84 BWT BS 727J TO BS767 AFT CARGO COMPARTMENT IAW B737-800 SRM 53-00-53-2R-3 REPAIR 3 AND SRM 51-40-02.
